default-icon

Allergic reactions

My grandmother is consuming the tablet Rosuvas for the past one and half a year daily however she says that post consuming that tablet , there is a problem of itching that has started. She feels restless and keeps scratching her whole body. Is it possible that there is some allergic reactions taking place for her due to consumption of this tablet? She is a thyroid patient.
views-icons 36 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello....... Person can develop allergy to any medicine.. It presents with itching with rashes all over body... She has been taking tablets ... Stop that tablet one day and see.... If she doesn't complain of itching then you have to consult general physician to change those tablets..
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO